# SDR MASA2010092801047

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 17,389 hours, 13,449 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAIRS OPEN PLACARD DAMAGED.  MX REMOVED AND REPLACED ASD OPEN PLACARD, NO OTHER DEFECTS NOTED.
